期刊文献+

超剂量服用维生素D2片致幼儿维生素D中毒

Vitamin D intoxication due to overdose of vitamin D2 tablets in a child
分享 导出
摘要 1例女婴自1岁半起不规律服用家长自行在药店购买的维生素D2片(0.25mg/片,每片含10000IU维生素D2,每次1片,每日1~3次,偶尔漏服)。5个月后,出现多饮、多尿症状,每日饮水量大于2000ml,0.5~1h排尿1次,夜间排尿>5次,尿量最多时可达3400ml/d,尿色透明如清水样。症状出现3周后在外院实验室检查示血钙4.34mmol/L,血磷2.65mmol/L,24h尿钙8.0mmol,怀疑维生素D中毒,嘱家长停用维生素D2片,给予补液、利尿等治疗,3d后血钙降至3.60mmol/L。6d后转入北京大学第一医院,继续给予补液及对症治疗,低钙低磷饮食。8d后复查,血钙2.47mmol/L,24h尿钙2.7mmol,患儿多饮、多尿症状改善,好转出院。出院后1个月电话随访,患儿多饮、多尿症状消失,尿常规正常。 A young girls took irregularly Vitamin D2 tablets (0.25 mg/tablet, each tablet contains 10 000 IU vitamin D2) purchased by her parents at a pharmacy since she was 1.5 years old. The girl took 1 tablet at a time, once to thrice daily, occasionally missing. Five months later, she developed polydipsia and polyuria. She drank more than 2 000 ml water every day, urinated once every 0.5-1 hour, and urinated more than 5 times every night. Her maximum daily urine volume could reach 3 400 ml, and her urine was transparent as clear water. Three weeks after the symptoms appeared, laboratory tests in another hospital showed that blood calcium was 4.34 mmol/L, blood phosphorus was 2.65 mmol/L, and 24-hours urine calcium was 8.0 mmol. Vitamin D poisoning was suspected and her parents were asked to stop feeding the girl vitamin D2 tablets. Rehydration, diuretics and other treatments were given. After 3 days, her blood calcium decreased to 3.60 mmol/L. After 6 days, she was transferred to Peking University First Hospital, where she continued to receive rehydration and symptomatic treatments with a low calcium and phosphorus diet. And after 8 days, the blood calcium was 2.47 mmol/L and 24-hours urine calcium was 2.7 mmol. Her symptoms of polydipsia and polyuria improved and she was discharged. Telephone follow-up 1 month after discharge, the girl′s polydipsia and polyuria disappeared and her urine examination was normal.
作者 刘宗炎 陈超阳 谢娴婷 张桂青 周颖 崔一民 Liu Zongyan;Chen Chaoyang;Xie Xianting;Zhang Guiqing;Zhou Ying;Cui Yimin(Department of Pharmacy,Peking University First Hospital,Beijing 100034,China;Department of Pharmacy,the People′s Hospital of Ganzhou,Jiangxi Province,Ganzhou 341000,China;Department of Pharmacy,First Affiliated Hospital of Xi′an Jiaotong University,Shanxi Province,Xi′an 710061,China)
出处 《药物不良反应杂志》 CSCD 2019年第3期225-226,共2页 Adverse Drug Reactions Journal
关键词 维生素D 药物过量 中毒 给药错误 儿童 Vitamin D Drug overdose Poisoning Medication errors Child
作者简介 通信作者:周颖,Email:zhouying0321@126.com.
  • 相关文献
投稿分析

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部 意见反馈